The Grim Reaper was about to claim another drug addicted soul. No breathing, pinpoint pupils, turning blue, until a cop administered Narcan. Within 3 minutes, the man was back!

The Pasco County Sheriff’s Office released a video which showed a man with what they say are all the signs of an overdose. He had a strong pulse but wasn’t breathing, pinpoint pupils, and he began turning blue in the face. The responding deputies administered Narcan. The drug essentially reverses an overdose. Within three minutes, the man became responsive.

Subscribe to receive Email-only discounts, alerts for flash sales and sneak peeks!

“This thing is a freaking monster” – Meanwhile in Australia, Jesus Christ this R34 GTR is off it’s head. The combo of AWD, 1000hp, and a sequential gearbox on the street is hectic!

Sidecar motocross is the sport you didn’t know existed, and it is officially the dumbest/coolest thing ever! – Check out some highlights from the world championship taking place in Switzerland!